Eleni Vamvakari (theophania) wrote in menstrual_cups,
Eleni Vamvakari
theophania
menstrual_cups

No Period After Patch

Hello everyone. I apologise for the fact that this doesn't relate to menstrual cups, and that it's a little descriptive, but I'm hoping someone here can help me. I've been using the Orthoevra patch for about two years. This past December, I got off of it and I haven't had my period since. I've been getting the sympptoms at the usual time in January and now February, which for me are a pimple that hurts, gas, moodiness and breast tenderness. I've even gotten the one where my bladder is a little weaker than normal, which is what makes me keep thinking that I have it when I don't. I also had this thick stringy stuff come out and when I described it to Mom she said it was blood, but she wasn't there to see that. (I've had it happen before, so I'm not worried.) However, I think that she did find a few drops of blood in my underwear, since I asked her to look. So is it normal for me to still not have my period? I haven't been with anyone in at least seven months, and I always use a condom in any case, so I know I'm not pregnant. Also, my breasts, my butt and my hips have been really itchy on and off, though that's faded alot. Again, sorry for the offtopic post. If it helps, I did do a dry run during this time and am much more comfortable with my DivaCup now, so that when my period does come I'll be able to use it. My big thing will be wearing it when I go out, since I'm still a little nervous about that.
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments